# SDR REXA2022092102132

- Difficulty date: September 18, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725S
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE HAS ELONGATED HOLES	LOCATED, DRILLED AND INSTALLED PAX DOOR DRAG ANGLE TO AFT WEB IAW CRJ900 SRM 52-40-11-001-001-A01, SRM 51-42-06-001-001-A01.
